# SDR FDEA200909023247

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 312N51119
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ANGLE NR 1 SUPPORT FOUND MISSING DURING REMOVAL.  REPLACED.  INSTALLED FABRICATED SUPPORT ANGLE ON PYLON NR 1 IAW EO F-2910-7-5002 A PT1 STEP 10.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
